# SDR REXA2020030200258

- Difficulty date: February 24, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 15,136 hours, 10,564 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BA670316837
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PART RACKS: DELAMINATION ON FLOOR PANELS 282JRF, 282KRF, 282FRF, 282GRF, 281BLF, 281CLF, 281DLF, 281GLF, AND 281JLF(ALSO HAS A CORRODED INSERT) AFT CARGO COMPARTMENT C-2                                         
"
"SUMMARY: FLOOR PANELS 282KRF, 281JLF, 281DLF, 282GRF, 281CLF AND 281GLF AFT CARGO COMPARTMENT WERE REPAIRED PER CRJ-900 ATA 53 COMCMM-03 REV. T PAR. 10.2 ; NEW FLOOR PANEL 282FRF P/N:BA670-31683-7 WAS MODIFIED PER CRJ-900 TS#005400DWG. FAB-P16834 AND FLOOR PANELS 281BLF AND 282JRF WERE REPLACED FOR NEW ONE DUE TO DAMAGE DIMENSIONS ARE OUT OF LIMITS PER CRJ-900 ATA 53 COMCMM-030 REV. T PAR. 8.0                       

"
